dymadon-for-kids-product

From 2-12 years

Pack size: 100mL & 200mL

Dymadon® for Kids contains paracetamol and has been developed to provide gentle and effective temporary relief of your child’s pain and fever.

Paracetamol can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.

Dymadon® for kids is a great tasting, orange or strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years of age.

Dymadon® for kids comes in two pack sizes 100mL and 200mL.

The 100mL Dymadon® pack is the perfect size to pack in your bags when travelling or to keep on hand at grandma’s house just in-case. The bigger 200mL pack is a handy addition to your medicine cabinet because you never know when pain or fever might strike.

See Dymadon’s dosage guidelines

Helpful tips:

  • Always follow the dosing guidelines appropriate for your child’s age and weight as listed on the pack
  • Make sure you shake the bottle before use and wash the syringe after each use
  • You can mix Dymadon® for kids with water or fruit juice if necessary
  • Dymadon® for kids can be taken every 4-6 hours as required. Do not take more than 4 doses in any 24 hour period.
  • Do not use for longer than 48 hours unless on the advice of a doctor
  • Do not give Dymadon® for kids to your child with other products containing paracetamol
  • For the temporary relief of pain and fever only

Active ingredients: paracetamol 50mg/mL or 250mg/5mL.
Also contains: methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol (0.35 g/mL). Dymadon® is colour and sugar free.

RRP: 100mL $8.95

RRP: 200mL $15.95

Ask for Dymadon® by name at your pharmacy.

Dymadon's® little helper

Dose Calculator

Dymadon’s® Little Helper is a handy dose calculator to safely determine the right amount of Dymadon® (paracetamol) to give your child (when required).